# SDR CA191021013

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 601R31118
- Condition: Corroded
- Location: Bs 513-559
- Part time: 35,282 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOOR BEAM INSTL RBL9 FS513.0 - FS559.0  FOUND DEEP CORROSION (REMAINING THICKNESS IS FOIL THIN) ON FLOOR BEAM FLANGE ADJACENT TO EXISTING REPAIR (TC# 20191021013)
